# SDR EBVR20150612001

- Difficulty date: June 12, 2015
- Submitted: June 12, 2015
- Operation: General aviation
- Aircraft: N307DM
- Make and model: Beech 200BEECH
- Aircraft serial: BB332
- Aircraft time: 3,790 hours, 9,302 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Damaged
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DIRECTOR CIRCUIT BREAKER TRIPPED WHEN ALTITUDE IS ENGAGED ON FLIGHT DIRECTOR PANEL.  FOUND BURNED, CHAFED WIRES UNDER INSTRUMENT PANEL.  ADEL CAMP UNDERNEATH INSTRUMENT PANEL AND FORWARD OF PEDESTAL FOUND TO HAVE WORN INSULATION AND CHAFING TO THE FLIGHT DIRECTOR WIRING.  CHANGED ADEL CLAMP ADDED SPIRAL WRAP.
